MathSciNet Relay Station
MathSciNet bibliographic data
MR157909 05.27 (50.30)
Bose, R. C. Strongly regular graphs, partial geometries and partially balanced designs. Pacific J. Math. 13 1963 389–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement